# SDR AALA20020915

- Difficulty date: June 11, 2002
- Submitted: September 5, 2002
- Operation: Air carrier
- Aircraft: N317AA
- Make and model: Boeing 767223
- Aircraft serial: 22319
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND WEB AT STATION 742 HAS CORROSION REQUEST ENGINEERING APPROVAL TO REMOVE SECTION OF WEB AND REPAIR AS PER SKETCH.  REPAIR USING REF/A/ AS GUIDELINES AND USE BACB30M Y6K OR EQUIVALENT REPAIR DOUBLER .040 IN 7075-TC ALODINED USE TAPERED SHIMS AS REQUIRED.  (M)
